Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 24, 2009, 2:04 PM CDT for 15 counties in Florida. It took effect at Apr 25, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2009, 2:04 PM CDT (19:04 UTC)
- In effect from
- Apr 25, 2009, 1:00 PM CDT
- Expired
- Apr 25, 2009, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2847 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 241904 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH TEMPERATURES COMBINED WITH VERY DRY AIR WILL LEAD TO RED FLAG CONDITIONS EACH AFTERNOON OVER PORTIONS OF THE TRI-STATE AREA. PORTIONS OF SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA HAVE BEEN INCLUDED IN THE WARNING THROUGH EARLY THIS EVENING TODAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. IN ADDITION TO THE VERY DRY AIR...DISPERSIONS WILL INCREASE TO AROUND CRITICAL LEVELS EACH AFTERNOON. FLZ014-015-242015- /O.CAN.KTAE.FW.A.0052.090425T1800Z-090425T2300Z/ GULF-FRANKLIN- 304 PM EDT FRI APR 24 2009 /204 PM CDT FRI APR 24 2009/ ...FIRE WEATHER WATCH HAS BEEN CANCELLED THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>013-016>019-026>029-034-250000- /O.UPG.KTAE.FW.A.0052.090425T1800Z-090425T2300Z/ /O.NEW.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ /O.CON.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 304 PM EDT FRI APR 24 2009 /204 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>067-GAZ120>131-142>148-250000- /O.EXA.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ COFFEE-DALE-HENRY-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN- 304 PM EDT FRI APR 24 2009 /204 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
6 follow-up statements
000 WWUS82 KTAE 241934 AAA RFWTAE RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7PM CDT/ THIS EVENING FOR PORTIONS OF SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON ACROSS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSIONS... .HIGH TEMPERATURES COMBINED WITH VERY DRY AIR WILL LEAD TO RED FLAG CONDITIONS EACH AFTERNOON THIS WEEKEND OVER PORTIONS OF THE TRI-STATE AREA. PORTIONS OF SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA HAVE BEEN INCLUDED IN THE WARNING THROUGH EARLY THIS EVENING TODAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. IN ADDITION TO THE VERY DRY AIR...DISPERSIONS WILL INCREASE TO AROUND CRITICAL LEVELS EACH AFTERNOON. FLZ007>013-016>019-026>029-034-250000- /O.CON.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ /O.CON.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 334 PM EDT FRI APR 24 2009 /234 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>067-GAZ120>131-142>148-250000- /O.CON.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ COFFEE-DALE-HENRY-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN- 334 PM EDT FRI APR 24 2009 /234 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 250008 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 808 PM EDT FRI APR 24 2009 ...RED FLAG WARNING HAS EXPIRED THIS FRIDAY EVENING... ...RED FLAG WARNING IS IN EFFECT SATURDAY AFTERNOON ACROSS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSIONS... .HIGH TEMPERATURES COMBINED WITH VERY DRY AIR AND HIGH DISPERSIONS WILL LEAD TO RED FLAG CONDITIONS ACROSS NORTH FLORIDA SATURDAY AFTERNOON. MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE MONITORED CLOSELY FOR POSSIBLE RED FLAG CRITERIA BEING MET OVER SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA SATURDAY. FLZ007>013-016>019-026>029-034-250830- /O.EXP.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ /O.CON.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 808 PM EDT FRI APR 24 2009 /708 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING HAS EXPIRED THIS FRIDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>067-GAZ120>131-142>148-250115- /O.EXP.KTAE.FW.W.0055.000000T0000Z-090425T0000Z/ COFFEE-DALE-HENRY-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN- 808 PM EDT FRI APR 24 2009 /708 PM CDT FRI APR 24 2009/ ...RED FLAG WARNING HAS EXPIRED THIS FRIDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BARRY
000 WWUS82 KTAE 250746 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EDT SAT APR 25 2009 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS THE EASTERN FLORIDA PANHANDLE AND ALL BUT FRANKLIN COUNTY IN THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR EASTERN PORTIONS OF THE FLORIDA BIG BEND... .HIGH TEMPERATURES COMBINED WITH VERY DRY AIR AND HIGH DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ACROSS NORTH FLORIDA THIS AFTERNOON. AT THIS TIME...MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE NOT EXPECTED TO BE LOW ENOUGH TO REACH RED FLAG CRITERIA IN ALABAMA AND GEORGIA...BUT THIS WILL HAVE TO BE MONITORED CLOSELY. MOISTURE LEVELS WILL BEGIN TO INCREASE ON SUNDAY. HOWEVER...THE EASTERN FLORIDA BIG BEND IS STILL EXPECTED TO REACH SUFFICIENT DURATIONS TO WARRANT A FIRE WEATHER WATCH. FLZ014-251930- /O.EXA.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ GULF- 246 AM CDT SAT APR 25 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING DUE TO FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT OVER NORTHERN PARTS OF THE COUNTY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-028-029-034-251930- /O.NEW.KTAE.FW.A.0053.090426T1900Z-090426T2300Z/ /O.CON.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 346 AM EDT SAT APR 25 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007>013-016-017-026-027-251930- /O.CON.KTAE.FW.W.0056.090425T1800Z-090425T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 346 AM EDT SAT APR 25 2009 /246 AM CDT SAT APR 25 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
000 WWUS82 KTAE 251838 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 PM EDT SAT APR 25 2009 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FRANKLIN COUNTY DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...AS THE RIDGE OF HIGH PRESSURE TO OUR EAST REMAINS OFF THE COAST OF THE CAROLINAS...A GRADUAL MOISTENING TREND WILL TAKE PLACE ACROSS THE THE REGION. TODAY SHOULD BE THE LAST DAY OF RED FLAG CONDITIONS ACROSS NORTH FLORIDA FOR THE NEXT SEVERAL DAYS...AS HIGHER LOW LEVEL MOISTURE AND LOWER AFTERNOON HIGH TEMPERATURES WILL KEEP RELATIVE HUMIDITIES ABOVE 35 PERCENT. FLZ018-019-028-029-034-252300- /O.CAN.KTAE.FW.A.0053.090426T1900Z-090426T2300Z/ /O.CON.KTAE.FW.W.0056.000000T0000Z-090425T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 238 PM EDT SAT APR 25 2009 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SUNDAY...AS RELATIVE HUMIDITIES SHOULD ONLY BRIEFLY DROP BELOW 35 PERCENT AND DISPERSIONS SHOULD BE BELOW 75. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING HOWEVER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>014-016-017-026-027-252300- /O.CON.KTAE.FW.W.0056.000000T0000Z-090425T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-GADSDEN-LEON-LIBERTY-WAKULLA- 238 PM EDT SAT APR 25 2009 /138 PM CDT SAT APR 25 2009/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 251938 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 338 PM EDT SAT APR 25 2009 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND PORTIONS OF THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... .A WARM AND DRY AIRMASS WILL COMBINE WITH HIGH MIXING HEIGHTS AND MODERATE TRANSPORT WINDS TO PRODUCE MARGINALLY LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES THIS AFTERNOON. FLZ007>014-016>019-026>029-034-252300- /O.CON.KTAE.FW.W.0056.000000T0000Z-090425T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 338 PM EDT SAT APR 25 2009 /238 PM CDT SAT APR 25 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... THE RELATIVE HUMIDITY WILL RANGE FROM 30 TO 35 PERCENT THIS AFTERNOON...WITH DISPERSION VALUES NEAR 100. ONSHORE SEA BREEZES WILL RAISE THE HUMIDITY ABOVE THE CRITICAL 35 PERCENT LEVEL LATER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 251954 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 PM EDT SAT APR 25 2009 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND PORTIONS OF THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... .A WARM AND DRY AIRMASS WILL COMBINE WITH HIGH MIXING HEIGHTS AND MODERATE TRANSPORT WINDS TO PRODUCE MARGINALLY LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES THIS AFTERNOON. FLZ008-010-012>014-026-027-252100- /O.CAN.KTAE.FW.W.0056.000000T0000Z-090425T2300Z/ COASTAL WALTON-WASHINGTON-BAY-CALHOUN-GULF-LIBERTY-WAKULLA- 354 PM EDT SAT APR 25 2009 /254 PM CDT SAT APR 25 2009/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. THE RELATIVE HUMIDITY IS NO LONGER EXPECTED TO DROP BELOW 35 PERCENT. $$ FLZ007-009-011-016>019-028-029-034-252300- /O.CON.KTAE.FW.W.0056.000000T0000Z-090425T2300Z/ INLAND WALTON-HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON- TAYLOR-LAFAYETTE-DIXIE- 354 PM EDT SAT APR 25 2009 /254 PM CDT SAT APR 25 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... THE RELATIVE HUMIDITY WILL RANGE FROM 30 TO 35 PERCENT THIS AFTERNOON...WITH DISPERSION VALUES NEAR 100. ONSHORE SEA BREEZES WILL RAISE THE HUMIDITY ABOVE THE CRITICAL 35 PERCENT LEVEL LATER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 24, 1:25 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 24, 1:25 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT FRI APR 24 2009
.SYNOPSIS...WITH THE MORNING LOW CLOUDS AND PATCHY FOG HAVING BURNED
OFF ACROSS THE CWA...A MOSTLY SUNNY AND WARM AFTERNOON IS WELL
UNDERWAY ACROSS THE REGION. SEA BREEZES ARE BEGINNING NEAR THE
COAST...AND SOMEWHAT OF A CU FIELD MAY DEVELOP ALONG THE SEA BREEZE
FRONTS IF DEWPOINTS REMAIN HIGH ENOUGH NEAR THE COAST AND NEAR SHORE
WATERS. OVER THE COASTAL WATERS...WINDS CONTINUE AS EXPECTED OUT OF
THE SOUTHEAST AT 5 TO 10 KTS...BUT STILL MAY BECOME LOCALLY GUSTY
NEAR THE COAST IN THE MID TO LATE AFTERNOON.
&&
.SHORT TERM...VERY LITTLE CHANGE TO THE CURRENT PACKAGE IS EXPECTED
AS BOTH UPPER LEVEL RIDGING AND HIGH PRESSURE AT THE SFC WILL KEEP
FAIR AND UNSEASONABLY VERY WARM WEATHER OVER THE AREA THROUGH THE
UPCOMING WEEKEND....WHICH SHOULD MAKE FOR IDEAL OUTDOOR...POOL....
BEACH...AND ANY OTHER PLANNED OUTDOOR ACTIVITIES. TEMPERATURES
SHOULD CLIMB INTO AT LEAST THE MIDDLE AND UPPER 80S AWAY FROM THE
COAST...WHILE REACHING THE LOWER 80S AT THE COAST BEFORE THE SEA
BREEZE KICKS IN. THEREFORE...ALTHOUGH SOME MAY BE APPROACHED...DO
NOT BELIEVE ANY OF THE OFFICIAL RECORD HIGHS WILL BE IN SERIOUS
DANGER OF BEING BROKEN (TALLAHASSEE (TLH) AT 90 DEGREES AND
APALACHICOLA (AAF) 86 DEGREES ON SAT...AND THE RECORDS ARE EVEN
WARMER ON SUN...SO NOTHING SHOULD BE THREATENED.
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...
SUMMER-LIKE CONDITIONS HAVE ARRIVED...AT LEAST THROUGH THE EXTENDED
PERIOD NEXT WEEK...AS THE LARGE SCALE PATTERN OF A TROUGH OVER THE
WEST AND RIDGE OVER THE EASTERN U.S. REMAINS RELATIVELY UNCHANGED.
AT THE SURFACE...HIGH PRESSURE CENTERED OFF THE SOUTHEAST COAST WILL
PRODUCE A GENERAL SOUTHERLY FLOW ACROSS THE TRI-STATE
AREA...RESULTING IN ABOVE NORMAL MAX AND MIN TEMPERATURES. RIDGING
ALOFT WILL TEND TO SUPPRESS SHOWER DEVELOPMENT. HOWEVER...WITH
ABUNDANT LOW LEVEL MOISTURE AND STRONG DAYTIME HEATING...ISOLATED
AFTERNOON SHOWERS AND THUNDERSTORMS ARE LIKELY.
&&
.MARINE...WINDS AND SEAS SHOULD REMAIN LIGHT THROUGH SATURDAY...BUT
AT LEAST A CAUTIONARY E-SE WIND SURGE IS LIKELY TO DEVELOP ON
SATURDAY NIGHT INTO SUNDAY MORNING...AS THE SFC RIDGE MOVES E OF THE
REGION. AFTER A BRIEF CESSATION IN WINDS AND SEAS A VERY SIMILAR
EVENT MAY OCCUR SUN NIGHT INTO MONDAY...BUT WILL NOT SHOW ANYTHING
ABOVE SCEC AT THIS TIME.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH MUCH OF THE
FORECAST PERIOD AS HIGH PRESSURE REMAINS IN CONTROL.
HOWEVER...SIMILAR TO THIS MORNING...MVFR TO POSSIBLY IFR CIGS AND
VSBYS ARE NOT OUT OF QUESTION LATE TONIGHT INTO EARLY SATURDAY
MORNING IN FOG. WINDS WILL REMAIN LIGHT THROUGH THE PERIOD.
&&
.FIRE WEATHER...IT APPEARS CONDITIONS WILL BE FAVORABLE FOR ONE MORE
DAY OF RED FLAG CONDITIONS ACROSS ALL OF THE FLORIDA BIG BEND AND
PANHANDLE EXCEPT FOR GULF AND FRANKLIN COUNTIES...BUT A REMARK ON
SUNDAY...OF 1-3 HRS BELOW 35 PERCENT OVER THE EASTERN BIG BEND
SHOULD BE SUFFICIENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 88 60 87 62 / 00 00 00 05 05
PANAMA CITY 61 84 63 83 64 / 00 00 00 05 05
DOTHAN 58 89 59 87 59 / 00 00 00 05 05
ALBANY 59 89 59 87 58 / 00 00 00 05 05
VALDOSTA 57 89 57 87 59 / 00 00 00 05 05
CROSS CITY 57 89 59 87 61 / 00 00 00 05 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8
PM EDT /7 PM CDT/ THIS EVENING FOR ALL ZONES EXCEPT GULF AND
FRANKLIN.
RED FLAG WARNING SAT AFTN SAME ZONES.
GM...NONE.
&&
PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...GIBBS
LONG TERM...DUVALHazardous weather outlook, Apr 24, 5:24 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 624 AM EDT FRI APR 24 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-250900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 624 AM EDT FRI APR 24 2009 /524 AM CDT FRI APR 24 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER WARM SPRING DAY EXPECTED WITH INLAND HIGH TEMPERATURES REACHING THE MIDDLE AND UPPER 80S. THE STRONG INLAND HEATING WILL ONCE AGAIN RESULT IN A WELL ESTABLISHED SEABREEZE DURING THE AFTERNOON HOURS. THIS SEABREEZE MAY REACH 15 TO 20 MPH IN GUSTS AT THE IMMEDIATE COAST...ESPECIALLY ALONG THE GULF...FRANKLIN...AND WAKULLA COUNTY COASTLINES. THESE LOCALIZED STRONGER WINDS DURING THE AFTERNOON SHOULD BE CONSIDERED IN THE PLANNING OF ANY PRESCRIBED BURNS. LOW RELATIVE HUMIDITY IS ALSO EXPECTED AWAY FROM THE COAST THIS AFTERNOON. THE DRY CONDITIONS WILL AID THE SPREAD OF ANY WILDFIRES THAT DEVELOP. EASTERLY WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND MAY APPROACH CAUTIONARY LEVELS...ESPECIALLY OVER THE OFFSHORE MARINE ZONES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SURFACE RIDGE TAKES A POSITION THAT WILL FAVOR NOCTURNAL EASTERLY SURGES OF WIND ACROSS THE MARINE ZONES BOTH SATURDAY AND SUNDAY NIGHTS. CAUTIONARY LEVEL WINDS AND SEAS ARE ANTICIPATED BOTH NIGHTS WITH CONDITIONS POTENTIALLY APPROACHING ADVISORY LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.